MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the locking wheels were not properly adjusted causing them to disengage and remain in the extended position when the carriage was undocked.This allowed the rails to slide instead of the wheels rolling, causing the reported event.To resolve the issue, the technician adjusted the locking mechanism of the transfer carriage, tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician removed the damaged loading cart from service and is pending a replacement.A follow-up report will be submitted once the loading cart is replaced.
 
Event or Problem Description
The user facility reported that while an employee was unloading their sterilizer, their evolution transfer carriage became unstable and fell, damaging the loading cart.No report of injury.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25302607
Report Number3005899764-2026-00040
Device Sequence Number13117369
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public(01)00724995150389(11)250606
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown